# SDR ASAA2020120133653

- Difficulty date: December 1, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 49,612 hours, 14,758 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911866
- Part serial: GRTU2157
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 17,044 hours, 5,018 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ENGINE 1 IS LEAKING FUEL, PER B737-800 AMM TASK 71-71-00-200-801-F00 FOUND LEAK AT 15 DPM COMING FROM HPTACCV DRAIN.  PERFORMED ENGINE RUN FOR 5 MINUTES AND LEAK STOPPED, AS PER AMM ITEM PLACED ON PLT FOR 25 FLIGHT CYCLES.  GROUNDED-YES.  REMOVED AND REPLACED NR 1 ENGINE HPTACC VALVE W/NEW, PER B737-800 AMM 75-21-01.  ACCOMPLISHED NR 1 ENGINE HPTACC VALVE INSTALLATION TEST, PER AMM 71-00-00-800-811-F00.  NO LEAKS, OPERATIONS CHECK GOOD.
